# SDR IXXA20170929320

- Difficulty date: September 29, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 59,162 hours, 24,200 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 144N32504
- Condition: Corroded
- Location: Bs 1140-1160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO WINDOW FRAME L21 HAD CORROSION ON THE LOWER TURFACE AREA.  REMOVED AND REPLACED THE  WINDOW FRAME IAW SRM 51-40-02, PARAGRAPH 7, AND DRAWING 144N3200.
